Sorry, you need to enable JavaScript to visit this website.
Skip to main content

Volume 20 Issue 2 July 2014

  • Inside Front Cover: Editorial Board. Download PDF

  • Existence of a solution for a class of parabolic equations with three unbounded nonlinearities, natural growth terms and L1 data by Dominique Blanchard, Hicham RedwaneDownload PDF

  • Weighted Ostrowski type inequalities for functions with one point of nondifferentiability by A. Aglić Aljinović, J. Pečarić, S. Tipurić-SpuževićDownload PDF

  • Characterization of GCR-lightlike warped product of indefinite Sasakian manifolds by Rakesh Kumar, Rachna Rani, Manish Gogna, R.K. NagaichDownload PDF

  • Applications of an identity of Andrews by D.D. Somashekara, K. Narasimha MurthyDownload PDF

  • General stability result in a memory-type porous thermoelasticity system of type III by Salim A. Messaoudi, Tijani A. ApalaraDownload PDF

  • The (exponential) multipartitional polynomials and polynomial sequences of multinomial type, Part I by Miloud Mihoubi, Hacène BelbachirDownload PDF

  • Multiples of repunits as sum of powers of ten by Amin WitnoDownload PDF

  • On some spaces of lacunary convergent sequences derived by Nörlund-type mean and weighted lacunary statistical convergence by Metin Başarır, Şükran KoncaDownload PDF

  • Curvelet transform for Boehmians by Subash Moorthy Rajendran, Roopkumar RajakumarDownload PDF

  • Double Hopf bifurcation in delay differential equations by Redouane Qesmi, Mohamed Ait BabramDownload PDF

Last updated on : October 22, 2023 11:01am